# SDR REXA2020033000367

- Difficulty date: March 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CORRODED LH SIDE LOWER.
REMOVED & REPLACED FS 280 LH WEB & CORROSION CAP IAW CRJ 900 SRM 53-11-10-201-004-AO1 & 51-42-06-001-001-A01. WVAC EMP# 6027
